# SDR DALA2018060803900

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 58,507 hours, 21,322 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER SMELL AFTER T/O DISSIPATED IN CRUISE RETURNED AT TOP OF DESCENT, FA REPORT MOST NOTICEABLE IN AFT LAV. MAINTENANCE PERFORMED HIGH POWER ENGINE RUN, NO SMELL. GAINED ACCESS INSPECTED RECIRC FANS & REPLACED FILTERS NO DEFECT FOUND.
